Aarhus University Seal / Aarhus Universitets segl

On infinite divisibility of a class of two-dimensional vectors in the second wiener chaos

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

On infinite divisibility of a class of two-dimensional vectors in the second wiener chaos. / Basse-O’connor, Andreas; Pedersen, Jan; Rohde, Victor.

I: Modern Stochastics: Theory and Applications, Bind 7, Nr. 3, 09.2020, s. 267-289.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Author

Basse-O’connor, Andreas ; Pedersen, Jan ; Rohde, Victor. / On infinite divisibility of a class of two-dimensional vectors in the second wiener chaos. I: Modern Stochastics: Theory and Applications. 2020 ; Bind 7, Nr. 3. s. 267-289.

Bibtex

@article{688b8eeff3f640c7a1faa174d4541148,
title = "On infinite divisibility of a class of two-dimensional vectors in the second wiener chaos",
abstract = "Infinite divisibility of a class of two-dimensional vectors with components in the second Wiener chaos is studied. Necessary and sufficient conditions for infinite divisibility are presented as well as more easily verifiable sufficient conditions. The case where both components consist of a sum of two Gaussian squares is treated in more depth, and it is conjectured that such vectors are infinitely divisible.",
keywords = "Infinite divisibility, Second Wiener chaos, Sums of Gaussian squares",
author = "Andreas Basse-O{\textquoteright}connor and Jan Pedersen and Victor Rohde",
year = "2020",
month = sep,
doi = "10.15559/20-VMSTA160",
language = "English",
volume = "7",
pages = "267--289",
journal = "Modern Stochastics: Theory and Applications",
issn = "2351-6046",
publisher = "ZTeX, Vilnius University & Taras Shevchenko National University of Kyiv",
number = "3",

}

RIS

TY - JOUR

T1 - On infinite divisibility of a class of two-dimensional vectors in the second wiener chaos

AU - Basse-O’connor, Andreas

AU - Pedersen, Jan

AU - Rohde, Victor

PY - 2020/9

Y1 - 2020/9

N2 - Infinite divisibility of a class of two-dimensional vectors with components in the second Wiener chaos is studied. Necessary and sufficient conditions for infinite divisibility are presented as well as more easily verifiable sufficient conditions. The case where both components consist of a sum of two Gaussian squares is treated in more depth, and it is conjectured that such vectors are infinitely divisible.

AB - Infinite divisibility of a class of two-dimensional vectors with components in the second Wiener chaos is studied. Necessary and sufficient conditions for infinite divisibility are presented as well as more easily verifiable sufficient conditions. The case where both components consist of a sum of two Gaussian squares is treated in more depth, and it is conjectured that such vectors are infinitely divisible.

KW - Infinite divisibility

KW - Second Wiener chaos

KW - Sums of Gaussian squares

UR - http://www.scopus.com/inward/record.url?scp=85091718539&partnerID=8YFLogxK

U2 - 10.15559/20-VMSTA160

DO - 10.15559/20-VMSTA160

M3 - Journal article

AN - SCOPUS:85091718539

VL - 7

SP - 267

EP - 289

JO - Modern Stochastics: Theory and Applications

JF - Modern Stochastics: Theory and Applications

SN - 2351-6046

IS - 3

ER -